# SDR AALA20160421004

- Difficulty date: April 20, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- Aircraft time: 78,244 hours, 41,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21243
- Condition: Weak
- Location: Cabin
- Part time: 17,756 hours, 7,420 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FWD ESCAPE PATH MARKER LIGHTS FOUND WEAK DURING DUAL FEED CHECK.  R & R BATTERY PACK.  SYS CHECKED NORMAL.
